EconPapers    
Economics at your fingertips  
 

Stability of a fractional HIV/AIDS model

Cristiana J. Silva and Delfim F.M. Torres

Mathematics and Computers in Simulation (MATCOM), 2019, vol. 164, issue C, 180-190

Abstract: We propose a fractional order model for HIV/AIDS transmission. Local and uniform stability of the fractional order model is studied. The theoretical results are illustrated through numerical simulations.

Keywords: HIV/AIDS fractional model; Local stability; Uniform stability; Lyapunov functions (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475419301582
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:164:y:2019:i:c:p:180-190

DOI: 10.1016/j.matcom.2019.03.016

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:164:y:2019:i:c:p:180-190